MAUDE Adverse Event Report: DEPUY IRELAND 9616671 LOCKING SCREWDRIVER ROD; EXTREMITY INSTRUMENTS : SCREWDRIVERS

DEPUY IRELAND 9616671 LOCKING SCREWDRIVER ROD; EXTREMITY INSTRUMENTS : SCREWDRIVERS
Model Number 2307-92-004
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that there was a broken locking screwdriver tip.It did not impact case.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary examination of the returned device identified no evidence of product malfunction or product error.The need for corrective action was not established.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.

Brand Name
LOCKING SCREWDRIVER ROD
Common Device Name
EXTREMITY INSTRUMENTS : SCREWDRIVERS
Manufacturer (Section D)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI 
MDR Report Key10712893
Report Number1818910-2020-22983
Device Sequence Number19810064
Product Code HXX
UDI-Device Identifier10603295116578
UDI-Public10603295116578
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2307-92-004
Device Catalogue Number230792004
Device Lot Number5275225
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/24/2020
Initial Date Received by Manufacturer 10/07/2020
Supplement Date Received by Manufacturer10/24/2020
Initial Report FDA Received Date10/21/2020
Supplement Report FDA Received Date11/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1